# SDR HNAA2012111401051

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IS PRESENT AT BOTTOM SIDE OF BAG BAY DOOR THRESHOLD, FORWARD END.  REMOVED BAG BAY DOOR THRESHOLD.  CLEANED CORROSION FROM BOTTOM SIDE, APPLIED ALODINE AND PRIMED.  REINSTALLED THRESHOLD.
